not really sure didnt get a look at it I was too busy panicking lol
thts such a relief to hear Helen! I do hope u continue to improve further dear
so maybe the safest is to wIt for another 9 months? I’m just sooo tempted to try ami cos I’ve had it with this MAV crap so frustrating and it really does take the joy out of things u know?
The drug used could be elevating your current symptoms. MAV’s a long haul. It does pay to understand it, and get into a state of preparedness cos nobody else is going to do that for you. If the drug the dentist used is having an adverse effect it will eventually wear off and you’ll be back to baseline so hang in there.
You don’t have to just sit and wait another 9 months for the Propranolol. Just add in the Ami soon as you feel ready. You can take both at same time and, as consultant suggested to me, if you get on well with the Ami, eventually reduce the Propranolol. Might be better way for you to go. There’s only one way to find out as you know. Good luck. Helen
really? didnt think the anesthesia effects 2puld last that long it’s been 4 days already. I think I’m gonna wait till I’m back to baseline and then add amitriptyline. wat I’ve been reading about it lately has mostly been encouraging
That was gratuitously off topic, moved to an existing topic: OnandOn03’s MAV STORY